# SDR IPXA2022101287082

- Difficulty date: October 4, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: NPB628067
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER UPPER AUXILIARY TANK FRONT SPAR CLIP BETWEEN STA X17 AND X46 IS CRACKED.REPLACED CRACKED CLIP IN CTR UPPER AUXILIARY TANK IAW SRM 51-33-01 (MINOR)
